# SDR REXA200600043

- Difficulty date: March 23, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N8794B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7794
- Aircraft time: 7,094 hours, 6,093 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL ON GROUND AT ZERO DEGREES.  REMOVED AND REPLACED BRAKE AND POSITION SENSOR UNIT (BPSU) IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL.
